Skip to content
My WebMD Sign In, Sign Up
Young Male struggling with loss of erection.
avatar
An_208256 posted:
I have a question? I'm a 23 year old male, I sometimes lose my hard on right before sex with my fiance'. I am committed and getting married to my fiance'. I am extremely attracted to her, and we are frequent love makers every day but I experience boner failure? I have had little experience with women before my fiance'. should I be worried? can anyone give me some advice.
Reply
 
avatar
FCL responded:
It's called performance anxiety :). It happens to everyone at some point. The important thing is (as difficult as it may seem) not ro make a big deal of it or it will continue to happen. Try not to worry about it happening and it will all sort itself out. I hope your gf is understanding about this.
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
nthomasket replied to FCL's response:
thanks FCL. she is completely understanding.
 
avatar
HairyD responded:
158757, if your losing your erection why in foreplay before pentrations. I would advise not to have intercourse with your fiance for a few days each week. Restrict your mastubation pleasure time. If you a have a penis with the lenght when faccid to insert it in her. Her hip motion can give it new life if have not ejected within a few days What are you or she doing when lose your erection. May have doctor check your blood pressure, etc.
 
avatar
HairyD responded:
If you are losing a hard erection during foreplay, it will continue to happen. There is no plan B. You feel like a jackass. But you will try again another day. Hoping it does not go limp. Because you are a MALE>
 
avatar
abe648 replied to HairyD's response:
If this has gone on for a while then it is time to talk to your provider about this. One other thing that should not be bothering you at this age is low testosterone. But it would not hurt to get your testosterone levels ckecked and at the same time you can have a good talk with your provider about what is causing this.

I also agree that you lay off the the masturbation completely and limit intercourse to perhaps 2-max 3 times per week. If this helps you to get an keep an erection to climax then continue taking is slow tilll you have your confidence back.

Do let us know how things go.
 
avatar
gymrat44 responded:
It would certainly make sense for you to have a medical exam -- go see your primary care provider and talk the matter over (it would be something new for you but not for him). You're young and just getting started -- it would be good to know exactly what you're dealing with. There can be some simple medical solutions (like a prescription) which can make a world of difference. Perhaps counseling would be the way to go -- your doc could probably determine that as well.

The matter is too important for you not to give it your best to come up with a way to handle it. And don't stress about it (easy to say, I know), just give it your best attention. Good luck, guy!
 
avatar
GAP1954 responded:
Let me ask some questions - how much do you drink? do you smoke dope or take any recreational drugs? are you on any prescription meds? Depending on the answers to those questions and assuming your blood pressure is fine and you have been checked for diabetes, you probably are dealing with performance anxiety. Instead of intercourse, for a while, use oral sex and manual sex from your partner. Learn to enjoy that and slowly add intercourse back in.


Spotlight: Member Stories

Married with 3 sons. Raise by a divorce father that was only 17 years older than I. Therefore we shared many good times and open discussions about lif...More

Helpful Tips

Weird cut/ scratch on member
my guy has this random cut / crack / scratch on his member. He swear he hasnt sleeped around. and if he has that is his punishment. ... More
Was this Helpful?
9 of 19 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.